T Nation

Post Cycle Gyno?

I have been off cycle for about 4 weeks now and have started to show symptoms for gyno. At first I didn’t worry because I was off cycle, I had taken .5mg Adex EOD and had no symptoms on cycle taken my 40/40/20/20 Nolva PCT, this is probably just my E normalising, Im safe right. Doesn’t seem like it now, I have got a small lump under each nipple. No one else has noticed not even anyone I have had my shirt off near. What should I do, I am considering ordering myself some letro and seeing how that goes or do you think I should consult a doctor and consider surgery as an immediate option?

If the bump is fairly new you can jump back on the nolva a bit longer and it should subside.
I would hit my self with 40 of the nolva just to get it in your system, and then taper yourself off slowly. If after a couple days you see no difference using the nolva then… I need to as the board for suggestions, as I have no real life experience past the advise I gave you. And I only like giving my first hand experience, as I am less schooled then others on this topic.
Good luck

Cortes just made a good post in that thread.

What drugs did you use on cycle?

What dosages?

For how long were you on?

I have read Cortes post in the other thread and I ordered myself some Letro.

My cycle was as follows:

w1-6 600mg test E
w1-6 .5mg Adex EOD
w7-8 .25mg Adex EOD
40/40/20/20 Nolva PCT

If that is the case then I would not mess with the letro, as you are likely to end up right back where you are. I’m not really sure what’s going on, as I’ve read mixed opinions as to exactly what “estrogen rebound” is supposed to be, exactly, but your cycle seems like a pretty mild one, and that’s the only thing I can think of.

Personally, I’d stick with nolva until my estrogen readjusted itself on its own. If what is causing the gyno right now is your driving it too low in the first place and a subsequent overcompensation (I’m not sure that’s what’s happening, but I can’t think of anything else), then letrozole is going to be like throwing gasoline on the fire.

Sorry to tell you.

Honestly though, I cannot imagine why on earth you would be developing gyno from such a mild cycle, especially after it’s all over with.

You sure there’s not something you’re not telling us?

Are you sure the nolvadex is real? Is it a research chemical? Please dont mention a site name if it was a research chem.

Everything I use is pharm grade, I get it all through a doc of mine and there is nothing I am not telling you. I am really confused myself. I will just stick with the nolva and hope my E levels out and the Gyno goes down a bit.

The only thing I can think of it that I normally have a very low Aromatization rate and the Adex dropped it too low even at that dose.

This is my first time using an AI.

If that’s the case, then yes, that’s what I’d do. If you do have such low aromatization, I guess that not such a bad thing, either.

[quote]Cortes wrote:
If that’s the case, then yes, that’s what I’d do. If you do have such low aromatization, I guess that not such a bad thing, either.[/quote]

Tell that to my boobs, jk.

Would it do me any good to use a very low dose of an AI I mean low like, maybe .1-.2mg Letro ED? I am considering doing this anyway as a bridge. (see http://tnation.tmuscle.com/free_online_forum/sports_training_performance_bodybuilding_gear/nolva_curiosity to read about that)

Actually, if you are going to use an AI off cycle, you should probably consider using Exemestane/Aromasin (thanks to detroitlionsbaby for suggesting this to me recently). If your problem arose from what we are suspecting (again, I really don’t know), then letrozole is just going to put your right back where you are, only worse! If you have nolvadex on hand right now and your gyno flare up has just started, taking the nolva should be plenty to take care of everything. Be careful not to go overboard and end up giving yourself permanent gyno out of paranoia at your situation.

Fair call. I guess I am just freaking out a bit. Should I just keep running the Nolva at 40mg ED for a few weeks or what?

EDIT: Just measured the lumps right one is about right is about 11mm across and left is about 9mm across. I also think they are getting smaller.

I guess, if you wanted to, you could take the letrozole at a decently low dose and then run some nolva afterward to guard against this sort of rebound effect. However, my guess is that a short course of nolva will take care of this problem for you within a couple of weeks.

You were off everything, including nolva, at the time that this occured, correct?

I noticed it just after I got off my 20mg ED weeks of Nolva, so yes I was off everything. Is it possible for this sort of thing to occur while on Nolva :s.

I have ordered the Letro so I feel I should use it, I guess I will just use a very low dose I think .1mg ED or something like that.

[quote]lytw8 wrote:
I noticed it just after I got off my 20mg ED weeks of Nolva, so yes I was off everything. Is it possible for this sort of thing to occur while on Nolva :s.

I have ordered the Letro so I feel I should use it, I guess I will just use a very low dose I think .1mg ED or something like that.[/quote]

Good luck.

Your situation is weird, that’s for sure.

At least I know its not a newbie mistake. Thanks Everyone.

I am now using letro at a reasonably high dose (1mg ED), I hope this gets rid of it. If I have little/no reduction I will kick the dose up to 2.5mg (I know this is not adviseable, but fuck it I dont want boobs). If that does not work I will consult a doc on surgery. The lumps under my nipples did not lessen over the week or so that I was off everything so I decided this was the best choice.

Just one last question, how long should it take for me to notice a reduction in the tissue?

This is referencing what Cortes was somewhat elaborating on. Often times the Letro ‘rebound gyno’ is hypothosized to be caused by estrogen receptor sensitization. Due to estrogen being reduced to near indetectable levels, the E receptors become super sensitive so they will respond to low amounts of estrogen. When someone comes off of letro the receptors are still super sensitive, so when E2 levels go back up the receptors over respond to the estrogen. So, there ya go… Again, this is theoretical I believe, it makes some really good sense to me though :slight_smile:

I felt gyno symptoms 3 months after pct. I get a blood test:
Prolactin 169 µUI/ml
Test 15.2 nmol/l
Estrogen 23pg/ml

Last cycle: ( feb to may)
Test e/deca/tren e (2 months)
Susta/tren e/anavar/winstroll (2months) letrozol 1.25mg eod
Pct:
Hcg (3 injec: 1000 iu/week)
Nolva 40 mg/day 3 weeks + 20mg/day 3 weeks
Clomid 100mg/day 3 weeks + 50mg/day 3 weeks

Cycle dosage:
8 weeks
Testo e 500 mg/week
Deca 500mg/week
Tren e 300 mg/week
2 weeks
Susta 400mg/week
Winstroll 300 mg/week
Tren e 300mg/week
4 weeks
Susta 600mg/week
Winstroll 400 mg/week
Tren e 400mg/week
2 weeks
Susta 400mg/week
Winstroll 300 mg/week
Tren e 300mg/week

What i hv to do now!!!